We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to email@example.com.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
So my oldest is on Adderal and it seems like it is not working anymore. She is out of control. She is always ill and when we tell her to do something she just refuses to do so. I ma not sure what is going on but I need help. If anyone has any insight on what i should do i would greatly appreciate it. I love my children to death but i am just always ill when she is home. All i do is argue with her. Her teacher says that she is doing good in school but at home she is just out of control. please help
I have contacted the dr office, the dr had already left for the day. The nurse took a message to give the dr in the morning. She said that she may have to refer her to a Therapist. She is out of control seriously. It makes me just want to cry. I don't know what to do about it. She can be such a sweet heart sometimes. But it is like one little thing just upsets her and makes her mad and she starts yelling and screaming and not doing what she is told to do. I have tried taking things away from her, putting her in her room when she acts out, spanking and everything else i can think of. I try talking to her with a calm voice and not yelling at her or being loud. and nothing seems to work. I am just at my wits end with it all. That is my child and i can't stand to see her like this. And it bothers her to. She has no friends or anything. she comes home crying cause the girls at school wont play with her cause of her attitude and it is so heartbreaking seing your child like that. Something has to be done and soon. thank you so much for your concern. I will kup on what the dr says.
If it is in the evenings, her medicine has probably worn off. I know my son's does by three, even though it is not supposed to for a couple more hours. Also, how old is your DD? My son was in counseling, too, and it was wonderful. The first one was okay, and mostly talked to me. I learned about 1-2-3 Magic from him, and it worked great. His second counselor was better. She utilized play therapy, and my DS begged to go see her. I cannot say enough good things about therapy, provided you get a good counselor/psychologist.
If the medication is not doing anything, then she needs to be switched. If she is doing well in school then the medicine is working during school hours. My 10yr old DSS is on 40mg of Vyvanse and it lasts from about 7am to 6pm. I'm sorry both of yall are going through with this. Hopefully the doc can get her on the right medication for her. The right medication should only tone her down and not turn her into a zombie. She will still be her sweet self and will still have a little bit of an attitude, but life will go a lot smoother for everyone involved.
The doctor called me back today and she said that she want's me to up her from the 10mg to the 15mg for a week, see how she does on that and if she does ok then keep her on that if things are still not any better then she wants me to call her back and we will talk about putting her on a new medication and getting her to talk to a therapist.
Have you talked with your dr again? My suggestion would be counseling, an afternoon dose, and/or change her meds. It is so hard to find the right meds sometimes. Hopefully, you all will get this sorted out soon.